# SDR DALA2020110603628

- Difficulty date: November 5, 2020
- Submitted: November 7, 2020
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 62,417 hours, 22,768 cycles
- Engine: Cfmint CFM567B262
- Engine time: 60,238 hours, 22,601 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, PERFORMED AIR TURN BACK TO ANC DUE TO EXCESSIVE AIRFRAME VIBRATION WHEN NR 2 ENGINE THROTTLE ADVANCED.  DID NOT SHUT DOWN NR 2 ENGINE.  CORRECTIVE ACTION: FOUND NR 2 ENGINE FAN BLADE PLATFORM MISSING AND DAMAGE TO FAN BLADES AND OGV'S.  PERFORMED FULL BORESCOPE OF ENGINE WITH NO SIGNS OF DAMAGE.  BLENDED CONTAINMENT CASE, PER ERA 536292-14.  REPLACED WHOLE BLADE FAN SET, IAW B737 AMM 72-21.  INSPECTED FAN AND BOOSTER ASSEMBLY, PER B737 AMM 72-21.  PERFORMED TESTS, PER B737 AMM 71-00.
